# SDR SWIA200110057

- Difficulty date: July 23, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 3,926 hours, 5,509 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF. ADJUSTED LEFT INBOARD FORWARD GEAR DOOR SEQUENCE VALVE IAW MM 32-32-04.  SWING GEAR OPS CHECK GOOD.
